| Model Number |
SUV-629-50 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orcapod 4 was used in the colon during various endoscopy procedures performed on (b)(6) 2026.During the procedure, the physician reported that the suction button stuck in the depressed position.There were no patient complications reported as a result of this event and the patient's condition is stable.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6 (device codes): imdrf device code a0509 captures the reportable event of the suction button physical resistance / sticking.